MAUDE Adverse Event Report: CARDINAL HEALTH, INC. CURITY; FIBER, MEDICAL, ABSORBENT

CARDINAL HEALTH, INC. CURITY; FIBER, MEDICAL, ABSORBENT
Model Number 6939
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Foreign material inside sterile package.

Brand Name
CURITY
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key19509869
Report Number19509869
Device Sequence Number3394310
Product Code FRL
UDI-Device Identifier10884521059320
UDI-Public(01)10884521059320
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
Report Date (Section F) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6939
Device Catalogue Number6939
Device Lot NumberE23091329S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/04/2024